# SDR REXA2016051901037

- Difficulty date: May 19, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,490 hours, 21,951 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING UPON UP SELECTION.  MAINS RETRACTED, NOSE STAYED DOWN.  QRH COMPLETED FOLLOWED BY NORMAL LANDING.  FOUND NLG STRUT TO BE INCORRECTLY SERVICED. RESERVICED NLG STRUT IAW AMM 12-12-32.  PERFORMED EXTENSION & RETRACTION OF THE LANDING GEAR SYSTEM IAW AMM 32-30-00.  OPS CHECK GOOD.  NO DEFECTS NOTED.
